RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 18, Issue 1  

Algebra


Stable groups over associative rings with $1/2$. A description of isomorphisms of the stable linear groups
A. S. Atkarskaya
3
Representations of the strong endomorphism monoid of finite $n$-uniform hypergraphs
E. A. Bondar, Yu. V. Zhuchok
21
An example of two cardinals that are equivalent in the $n$-order logic and not equivalent in the $(n+1)$-order logic
V. A. Bragin, E. I. Bunina
35
Elementary equivalence of linear groups over rings with a finite number of central idempotents and over Boolean rings
V. A. Bragin, E. I. Bunina
45
Normalizers of Chevalley groups of type $G_2$ over local rings without $1/2$
E. I. Bunina, P. A. Veryovkin
57
Almost primitive elements of free Lie algebras of small ranks
A. V. Klimakov
63
Subgroups of the Chevalley groups and Lie rings definable by a collection of additive subgroups of the initial ring
V. A. Koibaev, Ya. N. Nuzhin
75
Prime radicals of lattice $\mathcal K$-ordered algebras
J. V. Kochetova, E. E. Shirshova
85
A criterion of elementary equivalence of automorphism groups of reduced Abelian $p$-groups
M. A. Roizner
159
One problem on geometric Ramsey numbers
M. V. Titova
171
Endomorphisms of the semigroup $G_2(R)$ over partially ordered commutative rings without zero divisors and with $1/2$
O. I. Tsarkov
181
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020